Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

Still feeling stomach pain after H pylori treatment.

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Pranjali sinfh
Posts: 15
Joined: Wed Jul 11, 2018 7:47 pm

Still feeling stomach pain after H pylori treatment.

Post by Pranjali sinfh » Wed Jul 11, 2018 8:13 pm

Hi,
I am new to this forum. I have disgnosed with h pylori one and half month before. Honestly speaking before that I don't even heard this word h pylori. I had sympton as burning, diarrhoea, acidity and started having stomach pain. Visited to my Dr. For that. He suggested endoscopy with biopsy and the resuelt was h pylori bacteria. Now I am done with my antibiotic medicine but still feeling stomach pain everytime. That's sucking my life. I am fed up. Continously visited my Dr. But he is saying thare is no chances of h pylori anymore. He has done whole body checkup every test has done. Everything is normel but my pain is still same.i am taking medicine for acidity and anti dipression but no improvement. I am going through hell. I am started taking manuka honey for that. Please suggest something anyone who is going through same and can suggest me something. I can not be fine now? I can not live normel life now. Please advise

Helico_expert
Site Admin
Posts: 2775
Joined: Wed Mar 02, 2011 7:20 am

Re: Still feeling stomach pain after H pylori treatment.

Post by Helico_expert » Wed Jul 11, 2018 11:20 pm

so have you check if your H. pylori has been eradicated? do you have access to breath test or stool test?

Pranjali sinfh
Posts: 15
Joined: Wed Jul 11, 2018 7:47 pm

Re: Still feeling stomach pain after H pylori treatment.

Post by Pranjali sinfh » Thu Jul 12, 2018 12:55 am

I can go for endoscopy only. Breath test and stool test is not available here. My Dr is not convinced that I can have chances of h pylori any more. Anyone plz suggest if same is goin with them

Daisy
Posts: 8
Joined: Mon Jun 18, 2018 6:16 am

Re: Still feeling stomach pain after H pylori treatment.

Post by Daisy » Thu Jul 12, 2018 11:08 am

I know how horrible the pain can be. It’s a different kind of pain and, for me, it’s hard to ignore and act normal when you’re feeling so bad. Will your doctor do another endoscopy with biopsy to check for h. pylori? I am realizing that not all doctors are really listening to their patients, so it’s important to keep saying you don’t feel good so you will get the answers you need. Best of luck to you!

Pranjali sinfh
Posts: 15
Joined: Wed Jul 11, 2018 7:47 pm

Re: Still feeling stomach pain after H pylori treatment.

Post by Pranjali sinfh » Thu Jul 12, 2018 12:49 pm

Thanku for your understanding. Its really horrible. Pain is geting worst day by day. Dr is not convinced that I have h pylori anymore. He is not ready to do endoscopy. Now he want 5 days and after that he will do antibiotics treatment again.

Helico_expert
Site Admin
Posts: 2775
Joined: Wed Mar 02, 2011 7:20 am

Re: Still feeling stomach pain after H pylori treatment.

Post by Helico_expert » Thu Jul 12, 2018 2:37 pm

If he doesnt believe that you still have H. pylori, why is he going to give antibiotics again?

I think you should find second opinion who has access to breath test or stool test. It's not good keep exposing yourself to unnecessary antibiotics.

Pranjali sinfh
Posts: 15
Joined: Wed Jul 11, 2018 7:47 pm

Re: Still feeling stomach pain after H pylori treatment.

Post by Pranjali sinfh » Thu Jul 12, 2018 4:16 pm

Helico_expert wrote:
Thu Jul 12, 2018 2:37 pm
If he doesnt believe that you still have H. pylori, why is he going to give antibiotics again?

I think you should find second opinion who has access to breath test or stool test. It's not good keep exposing yourself to unnecessary antibiotics.
Thank you so much for your suggestion. Can you please tell me breath test or stool test is available in India?

Rupeshbehera
Posts: 4
Joined: Tue Jul 03, 2018 7:10 pm

Re: Still feeling stomach pain after H pylori treatment.

Post by Rupeshbehera » Thu Jul 12, 2018 7:12 pm

Yeah it's available in india

Rupeshbehera
Posts: 4
Joined: Tue Jul 03, 2018 7:10 pm

Re: Still feeling stomach pain after H pylori treatment.

Post by Rupeshbehera » Thu Jul 12, 2018 7:35 pm

From June I was telling mettalic taste in my mouth and on 12th June I had stomach burn and chest burn so I went through endoscopy on 14th june and I was dected with h plyori infection with a very tiny tear in my stomach so he gave me triple therapy amoxicillin, pantoprazole and clarithromycin and after 14 the day he gave me acotrust for funtinal dyspepsia and sompraz40 as ppi after taking it for 10 days i had pain in my stomach and my tounge seemed to be white so he told you can take syscan 200 for 10 days but after eating it for 6 days I have bloating and lots of gas passing through anus so he is telling to continue ppi for 2 months and after that he will have endoscopy....does it is natural to have lots of gas and after finishing my triple therapy I also had rotten taste in mouth for few days....and now it's seem to have lots of gas in stomach.....and burps that don't come up.

Pranjali sinfh
Posts: 15
Joined: Wed Jul 11, 2018 7:47 pm

Re: Still feeling stomach pain after H pylori treatment.

Post by Pranjali sinfh » Thu Jul 12, 2018 9:59 pm

Rupeshbehera wrote:
Thu Jul 12, 2018 7:35 pm
From June I was telling mettalic taste in my mouth and on 12th June I had stomach burn and chest burn so I went through endoscopy on 14th june and I was dected with h plyori infection with a very tiny tear in my stomach so he gave me triple therapy amoxicillin, pantoprazole and clarithromycin and after 14 the day he gave me acotrust for funtinal dyspepsia and sompraz40 as ppi after taking it for 10 days i had pain in my stomach and my tounge seemed to be white so he told you can take syscan 200 for 10 days but after eating it for 6 days I have bloating and lots of gas passing through anus so he is telling to continue ppi for 2 months and after that he will have endoscopy....does it is natural to have lots of gas and after finishing my triple therapy I also had rotten taste in mouth for few days....and now it's seem to have lots of gas in stomach.....and burps that don't come up.
Sorry to hear that you are going thru it. Its really horrible bacteria. M also having acidity even after the treatment as like you. Have you done with breath and stool test?"M living in Mumbai. My Dr doesn't suggest breath and stool test till yet.

Post Reply

Return to “Hot Topics and Common forum Issues”